EconPapers    
Economics at your fingertips  
 

Multiplicity of Positive Solutions for a Singular Second‐Order Three‐Point Boundary Value Problem with a Parameter

Jian Liu, Hanying Feng and Xingfang Feng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This paper is concerned with the following second‐order three‐point boundary value problem u″(t) + β2u(t) + λq(t)f(t, u(t)) = 0, t ∈ (0 , 1), u(0) = 0, u(1) = δu(η), where β ∈ (0, π/2), δ > 0, η ∈ (0,1), and λ is a positive parameter. First, Green’s function for the associated linear boundary value problem is constructed, and then some useful properties of Green’s function are obtained. Finally, existence, multiplicity, and nonexistence results for positive solutions are derived in terms of different values of λ by means of the fixed point index theory.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/603203

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:603203

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:603203